• Bagheriyeh, Iraj (Department of Mathematics Faculty of Sciences University of Mohaghegh Ardabili) ;
  • Bahmanpour, Kamal (Department of Mathematics Faculty of Sciences University of Mohaghegh Ardabili) ;
  • Ghasemi, Ghader (Department of Mathematics Faculty of Sciences University of Mohaghegh Ardabili)
  • Received : 2019.02.10
  • Accepted : 2019.07.26
  • Published : 2020.03.31


Let (R, m) be a Noetherian local Cohen-Macaulay ring and I be a proper ideal of R. Assume that βR(I, R) denotes the constant value of depthR(R/In) for n ≫ 0. In this paper we introduce the new notion γR(I, R) and then we prove the following inequalities: βR(I, R) ≤ γR(I, R) ≤ dim R - cd(I, R) ≤ dim R/I. Also, some applications of these inequalities will be included.


  1. K. Bahmanpour, Cohen-Macaulay modules over Noetherian local rings, Bull. Korean Math. Soc. 51 (2014), no. 2, 373-386.
  2. K. Bahmanpour, Exactness of ideal transforms and annihilators of top local cohomology modules, J. Korean Math. Soc. 52 (2015), no. 6, 1253-1270.
  3. K. Bahmanpour and M. S. Samani, On the cohomological dimension of nitely generated modules, Bull. Korean Math. Soc. 55 (2018), no. 1, 311-317.
  4. M. Brodmann, Asymptotic stability of Ass(M/$I^n$ M), Proc. Amer. Math. Soc. 74 (1979), no. 1, 16-18.
  5. M. Brodmann, The asymptotic nature of the analytic spread, Math. Proc. Cambridge Philos. Soc. 86 (1979), no. 1, 35-39.
  6. M. P. Brodmann and R. Y. Sharp, Local Cohomology, second edition, Cambridge Studies in Advanced Mathematics, 136, Cambridge University Press, Cambridge, 2013.
  7. K. Divaani-Aazar, R. Naghipour, and M. Tousi, Cohomological dimension of certain algebraic varieties, Proc. Amer. Math. Soc. 130 (2002), no. 12, 3537-3544.
  8. G. Faltings, Uber lokale Kohomologiegruppen hoher Ordnung, J. Reine Angew. Math. 313 (1980), 43-51.
  9. G. Ghasemi, K. Bahmanpour, and J. A'zami, Upper bounds for the cohomological dimensions of nitely generated modules over a commutative Noetherian ring, Colloq. Math. 137 (2014), no. 2, 263-270.
  10. R. Hartshorne, Local Cohomology, A seminar given by A. Grothendieck, Harvard University, Fall, 1961. Lecture Notes in Mathematics, No. 41, Springer-Verlag, Berlin, 1967.
  11. R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math. (2) 88 (1968), 403-450.
  12. C. Huneke and G. Lyubeznik, On the vanishing of local cohomology modules, Invent. Math. 102 (1990), no. 1, 73-93.
  13. H. Matsumura, Commutative Ring Theory, translated from the Japanese by M. Reid, Cambridge Studies in Advanced Mathematics, 8, Cambridge University Press, Cambridge, 1986.
  14. A. A. Mehrvarz, K. Bahmanpour, and R. Naghipour, Arithmetic rank, cohomological dimension and lter regular sequences, J. Algebra Appl. 8 (2009), no. 6, 855-862.
  15. L. J. Ratli, Jr., On prime divisors of $I^n$, n large, Michigan Math. J. 23 (1976), no. 4, 337-352 (1977).